# SDR 2003FA0000048

- Difficulty date: January 15, 2003
- Submitted: January 19, 2003
- Operation: General aviation
- Aircraft: N6222V
- Make and model: Beech 36BEECH
- Aircraft serial: E3
- Aircraft time: 4,315 hours
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: 3652400019
- Condition: Broken
- Location: Control Cable
- Part time: 4,315 hours
- Component: Control Cable, Beech
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE TURNBUCKLE FORWARD OF AFT SPAR BROKEN. SAFETY WIRE HOLDING CABLE TOGETHER, FOUND DURING ANNUAL INSPECTION. CABLE HAD BEEN CONTACTING AFT HEAT DUCT. APPEARS TO HAVE INTERNAL CORROSION FROM CONTACT WITH WIRE IN HEAT DUCT. FITTING SHOW NO SIGN OF WEAR OR EXTERNAL CORROSION.
